# SDR TRAX200800517

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SWIVEL ANCHOR FITTING IS CRACKED.  REMOVED PAX DOOR AFT ANCHOR FITTING IAW AMM 52-11-17. OK TO INSTALL. INSTALLED SERVICEABLE FITTING P/N 601R38074-5 IAW AMM 52-11-17. REQUIRES PAX DOOR CABLE CONNECTED TO FITTING AND OPS CHECK OF DOOR. CONNECTED PAX DOOR CABLE TO FITTING USING SERVICEABLE PIN P/N MS20392-3C23 IAW AMM 52-11-17. OPS CHECK STILL REQUIRED. OPS CHECK GOOD IAW AMM 52-11-00.
